# SDR DALA2024062406435

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 74,665 hours, 9,454 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3360 CREW REPORTS SMELL IN AFT CABIN PRIOR TO PUSHBACK. CORRECTIVE ACTION: REPLACED AFT GALLEY FLOOR HEATER PER A330 AMM 21-45. (0408692)
